# SDR DALA2018062204150

- Difficulty date: June 20, 2018
- Submitted: June 22, 2018
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 55,596 hours, 18,433 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRY DOOR WARNING LIGHT INOPERATIVE.  REMOVED AND REPLACED ENTRY DOOR WARNING LIGHT ASSY IAW AMM 33-13.
